BibTeX record journals/mst/Ward77

download as .bib file

@article{DBLP:journals/mst/Ward77,
  author    = {James R. Ward},
  title     = {The Existence of Solutions, Stability, and Linearization of Volterra
               Systems},
  journal   = {Mathematical Systems Theory},
  volume    = {11},
  pages     = {177--197},
  year      = {1977},
  url       = {https://doi.org/10.1007/BF01768476},
  doi       = {10.1007/BF01768476},
  timestamp = {Sun, 28 May 2017 13:18:24 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mst/Ward77},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics